# SDR 2004F00104

- Difficulty date: March 22, 2004
- Submitted: May 11, 2004
- Operation: General aviation
- Aircraft: N552TP
- Make and model: Beech B300
- Aircraft serial: FL281
- Engine: Pwa PT6A60A
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 100524119
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,753 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PHASE INSPECTION A SQUEAK WAS NOTED DURING MOVEMENT OF FLIGHT CONTROL COLUMN.  INVESTIGATION REVEALED.  LOOSE RIVETS BETWEEN THE CONTROL T COLUMN AND BEARING PLATES AT THE POINT WHERE THE CONTROL COLUMN ATTACHES TO THE AIR FRAME AND PIVOTS.  MFG ISSUED SB.  AC WAS INSPECTED AT THAT TIME AND FOUND AIRWORTHY.  THIS PROBLEM OCCURRED 12 HOURS AFTER COMPLETION OF SB.  WOULD SUGGEST MFG THIS ITEM TO ALL PHASE INSP.
